# SDR CA971125010

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: MS179762
- Condition: Failed
- Location: Nr 4
- Part time: 5,130 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL SMELL IN FLIGHT DECK.  CHANGED NR 4 TRANSFORMER RECTIFIER UNIT.  PART TC:  4,439.
